MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562301
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used during an unknown procedure performed on an unknown date.During the procedure, the device had electrical problem and cautery was not working and was not cutting through the tissue.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Imdrf device code a050702 captures the reportable event of snare loop cutting problems.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18969033
Report Number3005099803-2024-01121
Device Sequence Number6213177
Product Code FDI
UDI-Device Identifier08714729019312
UDI-Public08714729019312
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model NumberM00562301
Device Catalogue Number6230
Device Lot Number0032412939
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown